MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL NO-HOLE 50; ACETABULAR SHELL NO HOLE

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL NO-HOLE 50; ACETABULAR SHELL NO HOLE
Model Number 01.26.45.1150
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 march 2021: lot 1906924: 225 items manufactured and released on 14-nov-2019.Expiration date: 2024-10-29.No anomalies found related to the problem.To date, 220 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs département: early onset of generalized pain, 1 year after primary cementless tha.The reason could not be explained.We did not get proper radiographs, so component fitting and sizing could not be judged.There is a reported doubt of infection, which could be a reasonable explanation.All implants were changed, but no determination of the cause of pain was reached.We can draw no conclusion on this event.No evidence of malfunctioning devices.Other devices involved: batch review performed on 23 march 2021: liner: versafitcup cc trio 01.26.3244hct flat pe hc liner ø 32 / e (k103352)lot.1906153: 168 items manufactured and released on 31-july-2019.Expiration date: 2024-07-17.No anomalies found related to the problem.To date, 166 items of the same lot have been already sold without any similar reported event.Stem: quadra-h 01.12.020 cementless, ha coated std stem size 0 (k082792)lot.1906960: 66 items manufactured and released on 13-nov-2019.Expiration date: 2024-11-04.No anomalies found related to the problem.To date, 47 items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115)lot.1907346: 269 items manufactured and released on 21-jan-2020.Expiration date: 2025-01-08.No anomalies found related to the problem.To date, 252 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 1 year after primary for hip pain during walking.All implant revised successfully.The reason of pain is unknown.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL NO-HOLE 50
Common Device Name
ACETABULAR SHELL NO HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11641923
Report Number3005180920-2021-00281
Device Sequence Number2987904
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2024
Device Model Number01.26.45.1150
Device Catalogue Number01.26.45.1150
Device Lot Number1906924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR